# SDR UALA2009103003389

- Difficulty date: October 29, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 33,790 hours, 8,805 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 79563211
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEAT 34A.  INSTALLED NEW CABLE ASSY AND OPS NOW NORMAL.
